The Open UniversitySkip to content

Conformal symmetries of regions

Beardon, Alan F. and Short, Ian (2007). Conformal symmetries of regions. Irish Mathematical Society Bulletin, 59(1) pp. 49–60.

Google Scholar: Look up in Google Scholar


We discuss which groups arise as the group of conformal symmetries of a plane region. We also show how to compute the symmetry group of a given region.

Item Type: Journal Article
Copyright Holders: 2007 Irish Mathematical Society
ISSN: 0791-5578
Project Funding Details:
Funded Project NameProject IDFunding Body
Not SetNot SetScience Foundation Ireland grant 05/RFP/MAT0003
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 22458
Depositing User: Ian Short
Date Deposited: 29 Jul 2010 12:12
Last Modified: 02 Dec 2010 21:01
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340